MathSciNet Relay Station
MathSciNet bibliographic data
MR2392012 (2009h:47030) 47A63 (15A39 47A56)
Uchiyama, Mitsuru A new majorization between functions, polynomials, and operator inequalities. II. J. Math. Soc. Japan 60 (2008), no. 1, 291–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement